RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 11–16 (Mi fpm1664)  

Determination of Abelian groups by their multiplication groups

A. A. Agafonov, A. M. Sebeldin

Nizhny Novgorod State Pedagogical University

Abstract: In this paper, we consider the question about determination of an Abelian group by its multiplication group.

Full text: PDF file (87 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 360–363

Bibliographic databases:

UDC: 512.541

Citation: A. A. Agafonov, A. M. Sebeldin, “Determination of Abelian groups by their multiplication groups”, Fundam. Prikl. Mat., 20:5 (2015), 11–16; J. Math. Sci., 230:3 (2018), 360–363

Citation in format AMSBIB
\Bibitem{AgaSeb15}
\by A.~A.~Agafonov, A.~M.~Sebeldin
\paper Determination of Abelian groups by their multiplication groups
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 11--16
\mathnet{http://mi.mathnet.ru/fpm1664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589139}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 360--363
\crossref{https://doi.org/10.1007/s10958-018-3740-1}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1664
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:123
    Full text:42
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020